# SDR TWAA0016106

- Difficulty date: August 9, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, THE FLOOR TRACK BETWEEN FLOOR PANEL 14 AND 15 WAS CORRODED AT LBL 22 INCHES FROM STA 200 TO 229.  REPLACED SEAT TRACK PER SRM 53-05 FIG 4F, SHEET 1, 2, 10 AND 11 FROM STA 200 LBL 22 INCHES TO STA 265.
